Minimal decompositions of hypergraphs into mutually isomorphic subhypergraphs
From MaRDI portal
The authors tackle the following problem: given a family\(\{H_1,\dots,H_k\}\) of \(r\)-uniform hypergraphs, each with the same number of edges, find the smallest \(t\) such that each \(H_i\) can be decomposed into mutually isomorphic subhypergraphs \(E_{ij},1\leq j\leq t\). This study extends the authors' previous work on the case \(r=2\) [Combinatorica 1, 13-24 (1981)]. The main techniques used are interesting counting arguments. The results obtained are good but not sharp, so many open problems remain.
Recommendations
- On decompositions of complete hypergraphs
- Decomposing uniform hypergraphs into uniform hypertrees and single edges
- Minimal decompositions of graphs into mutually isomorphic subgraphs
- Decomposition of large combinatorial structures
- Decompositions of complete 3-uniform hypergraphs into small 3-uniform hypergraphs
Cites work
Cited in
(7)- Mathematical problems and games
- Minimal decompositions of graphs into mutually isomorphic subgraphs
- Minimum \(H\)-decompositions of graphs
- scientific article; zbMATH DE number 426370 (Why is no real title available?)
- Rational decomposition of dense hypergraphs and some related eigenvalue estimates
- Hypergraphs With Finitely Many Isomorphism Subtypes
- Extremal subgraphs for two graphs
This page was built for publication: Minimal decompositions of hypergraphs into mutually isomorphic subhypergraphs
Report a bug (only for logged in users!)Click here to report a bug for this page (MaRDI item Q1168335)